# SDR AMTA200600713

- Difficulty date: December 10, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N319TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30643
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 400-449
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 400-449 LBL 22 RBL 22 NR 1 PANEL 120AF CORROSION EXISTS ON ITS FORWARD AND OUTBOARD EDGES OF THE PANEL.  OUT OF LIMITS.  FABRICATED REPLACEMENT PANEL NR 120 AF ON FAB TRAVELER 7520622.  (M)
